100% Same

Salt CompositionEffectivenessStrength

Save Icon14%

with Substitute Medicine

MoleculeSalt Composition in both

Ibuprofen 100mg + Paracetamol (Acetaminophen) 162.5mg

You Searched

You Searched

Ibuclin Junior Suspension 60ml

Ibuclin Junior Suspension 60ml

31.5

0.5 / ml
Our Recommendation

Our Recommendation

Flexib 100/162.5mg Oral Suspension 60ml

Flexib 100/162.5mg Oral Suspension 60ml

Alkem Laboratories Ltd.
Bottle of 60 ml

Customers Icon

5,446+ trust this

who

WHO GMP Certified

Doctor verified video thumbnail
All Our Medicines are
who icon

WHO GMP
Certified

return Image

15 Days Easy
Returns

Long Expiry

Long Expiry
(>8 Months)

who icon

WHO GMP
Certified

return Image

15 Days Easy
Returns

Long Expiry

Long Expiry
(>8 Months)

Fast Delivery

Delivery by

Customers also bought

More About Ibuclin Junior Suspension 60ml

Ibuclin
Flexib
Manufacturer Address

Manufacturer Address Manufacturer Address

Dr. Reddy's Laboratories Ltd., 8-2-337, Road No. 3, Banjara Hills, Hyderabad, Telangana 500034, INDIA

Checkout Editorial Policy

Disclaimer

PlatinumRx is committed to providing reliable and accurate information to support informed customer decisions. However, all information made available on the Platform, including product descriptions, comparisons, and other content, is provided solely for general informational purposes. Such information is not intended to diagnose, prevent, treat, or cure any medical condition, nor should it be relied upon as a substitute for professional medical advice, diagnosis, or treatment.

View More

More Medicines By Manufacturer

More Medicines With Salt

Top Selling Medicines

Top Selling Devices

Flat ₹100 off on first app order   |    Use Code:  APP100   | 

Flat ₹100 off on first app order

USE CODE: APP100

PlatinumRx

Download Now

AppleIconPlayStoreIcon
giftIcon

Flat ₹100 off on your first app order